# SDR IXXA9700028

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Pin
- Part number: 4771392
- Condition: Cracked
- Location: Lt Mlg
- Part time: 4,107 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION, THE GEAR UNSAFE AND DOORS WARNING LIGHTS REMAINED ILLUMINATED AND WOULD NOT EXTINGUISH AFTER CYCLING.  FLIGHT CONTINUED TO TOL FOR AN UNEVENTFUL LANDING.  GROUND INSPECTION FOUND THE LEFT MAIN LANDING GEAR RETRACT PIN BROKEN.  MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR RETRACT PIN AND ACCOMPLISHED THE GEAR SWING IN ACCORDANCE WITH THE DOUGLAS OVERHAUL AND MAINTENANCE MANUALS 32-1-1 AND 32-60-0.
